On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a17,
author = {O. V. Druzhinina and A. A. Shestakov},
title = {On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {840},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a17/}
}
TY - JOUR AU - O. V. Druzhinina AU - A. A. Shestakov TI - On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space JO - Differencialʹnye uravneniâ PY - 1999 SP - 840 VL - 35 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_6_a17/ LA - ru ID - DE_1999_35_6_a17 ER -
%0 Journal Article %A O. V. Druzhinina %A A. A. Shestakov %T On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space %J Differencialʹnye uravneniâ %D 1999 %P 840 %V 35 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1999_35_6_a17/ %G ru %F DE_1999_35_6_a17
O. V. Druzhinina; A. A. Shestakov. On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a17/